# SDR ASMF2014061706006

- Difficulty date: April 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 38,620 hours, 22,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 24062
- Condition: Burned
- Location: Cabin
- Part time: 4,531 hours, 2,334 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER ENGS START, THE CB P18-3 POS A11 WAS POPPED & AN ELEC CABLE BURNED ODOR WITH NO EVIDENCE OF SMOKE.  DURING REVISION, THE EMER LIGHTS BATTERY PACK NR M1674 WAS FOUND BURNED.  THE EMER LIGHTS BATTERY PACKS NR M1674 & M1675 WERE REPLACED IAW AMM 33-51-06, TESTED CORRECT.
